# SDR 98ZZZX24

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 500N
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: 369A7301501
- Condition: Binding
- Location: Flt Cont Idler
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IDLER BELLCRANK HAS BOTH PIVOT BEARINGS PRE-LOADED TO A POINT OF NO ROTATION.  BINDING COULD CAUSE BOLT FAILURE.  FOUND ON INCOMING ACCEPTANCE INSPECTION.
